# SDR CA050609006

- Difficulty date: April 18, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,390 hours
- Engine: Lyc O235L2C
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MMU4001
- Part serial: A050581
- Condition: Burned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER WOULD NOT ENGAGE, REMOVED UNIT FOUND ARC/BURNED MARK AT REAR COVER BY BRUSHES.
